# SDR AWXA9500350

- Difficulty date: June 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N172AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23631
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Universal Link
- Part number: 65461067
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING C4 INSPECTION, FOUND UNIVERSAL LINK ASSEMBLY CORRODED ON INBOARD FACE OF INBOARD LUG OF SIDE BRACE ATTACH LUGS.  REMOVED AND REPLACED UNIVERSAL LINK ASSY PER MM 32-11-41, PAGE 405.  (M)
